MAUDE Adverse Event Report: TRIVIDIA HEALTH, INC. TRUBALANCE; BLOOD GLUCOSE SYSTEM

TRIVIDIA HEALTH, INC. TRUBALANCE; BLOOD GLUCOSE SYSTEM
Model Number TRUBALANCE
Medical Device Problem Code Battery Problem (2885)
Health Effect - Clinical Codes Hyperglycemia (1905); No Code Available (3191)
Date of Event 11/03/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Product not yet returned for evaluation.Most likely underlying root cause: mlc-41- dead battery.(b)(4).Note: manufacturer contacted customer (several attempts) in a follow-up call in order to ensure the customer's condition since the initial call - unable to establish contact with the customer at this time.Product notification letter sent for customer to contact customer care.(b)(4).
 
Event or Problem Description
Consumer reported complaint for dead meter.The expected fasting blood glucose test result range is undisclosed.The customer feels well and did not report symptoms at the time of call however on the follow up call the customer was having contractions and was on her way to the hospital.Possible medical attention is reported as a result of reported symptoms.The product storage location is undisclosed.The test strip lot manufacturer's expiration date is 06/13/2019 and open vial date is undisclosed.The meter memory was not reviewed for previous test result history.We verified that no new battery was used.Meter does not turn on.On follow- up attempt on (b)(6) 2017; customer informed that she was on her way to the hospital due to a high result she obtained with another meter.Customer has gestational diabetes and is having contractions.Customer is four months pregnant.While customer was waiting for the new meter to arrive, she borrowed her friend meter to test.The results was 300mg/dl fasting.Due to the other meter's results of 300mg/dl fasting and the customer's symptoms (contractions), customer went to seeked medical intervention.Please note, customer has received new products however, has not use it yet.Unable to reach customer after several further follow up attempts.
 
Additional Manufacturer Narrative
(b)(4).Test strips not returned for evaluation.Returned meter evaluated with defect found.Qc investigation on (b)(6) 2018 resulted in dead meter.Final root cause: broken inductor due to user/mechanical stress.(b)(4).Note: manufacturer contacted customer (several attempts) in a follow-up call in order to ensure the customer's condition since the initial call - unable to establish contact with the customer at this time.Product notification letter sent for customer to contact customer care.(b)(4).
 
Event or Problem Description
Consumer reported complaint for dead meter.The expected fasting blood glucose test result range is undisclosed.The customer feels well and did not report symptoms at the time of call however on the follow up call the customer was having contractions and was on her way to the hospital.Possible medical attention is reported as a result of reported symptoms.The product storage location is undisclosed.The test strip lot manufacturer's expiration date is 06/13/2019 and open vial date is undisclosed.The meter memory was not reviewed for previous test result history.We verified that no new battery was used.Meter does not turn on.On follow- up attempt on (b)(6) 2017; customer informed that she was on her way to the hospital due to a high result she obtained with another meter.Customer has gestational diabetes and is having contractions.Customer is four months pregnant.While customer was waiting for the new meter to arrive, she borrowed her friend meter to test.The results was 300mg/dl fasting.Due to the other meter's results of 300mg/dl fasting and the customer's symptoms (contractions), customer went to seek medical intervention.Please note, customer has received new products however, has not use it yet.Unable to reach customer after several further follow up attempts.

Brand Name
TRUBALANCE
Common Device Name
BLOOD GLUCOSE SYSTEM
Manufacturer (Section D)
TRIVIDIA HEALTH, INC.
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key7100868
Report Number1000113657-2017-02046
Device Sequence Number16481782
Product Code NBW
UDI-Device Identifier00021292003135
UDI-Public(01)00021292003135
Combination Product (Y/N)N
Initial Reporter StatePR
PMA/510(K) Number
K090495
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial,Followup
Report Date (Section B) 03/05/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberTRUBALANCE
Device Catalogue NumberH4H01-81
Device Lot NumberBT5060
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/16/2018
Was the Report Sent to FDA? No
Event Location Home
Initial Date Received by Manufacturer 11/14/2017
Supplement Date Received by Manufacturer11/14/2017
Initial Report FDA Received Date12/08/2017
Supplement Report FDA Received Date03/05/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SECOND THERAPY; SECOND THERAPY